# SDR SWAA2013031413659

- Difficulty date: March 12, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 36,309 hours, 20,117 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE OUT OF ADJUST.  REPOSITIONED L1 DOOR SLIDE PER MT.
